吴炜 (Wei Wu)

吴炜 (Wei Wu)
数学副教授
Email
ww44@nyu.edu

      吴炜教授现任上海纽约大学数学副教授。加入上海纽约大学前,他曾在纽约大学柯朗数学研究所及华威大学任教。吴教授的研究兴趣包括概率、数学物理和偏微分方程,专注于吉布斯随机场、自旋模型、相变和均质化等方面的课题。

代表性论著

  • Massless Phases for the Villain model in ≥ 3, with P. Dario, submitted
  • C2 regularity of the surface tension for the ∇ϕ interface model, with S. Armstrong, submitted
  • Maximum for Ginzburg-Landau fields, with D. Belius, to appear, Annals of Probability
  • Four dimensional loop-erased random walk, with G. Lawler and X. Sun, Annals of Probability 2019, Vol. 47, No. 6
  • Critical Percolation and the Minimal Spanning Tree in Slabs, with C. Newman and V. Tassion, Communications on Pure and Applied Math, Volume 70, Issue 11, (2017)
     

教育背景

  • 布朗大学 应用数学博士
  • 复旦大学 物理学学士

研究兴趣

  • 概率论
  • 数学物理